# SDR 2015FA0000214

- Difficulty date: May 14, 2015
- Submitted: May 14, 2015
- Operation: General aviation
- Aircraft: N58LU
- Make and model: Diamon DA 42
- Aircraft serial: 42AC143
- Aircraft time: 2,271 hours
- Engine: Thielt TAE1250299
- Engine time: 2,271 hours
- Propeller: Mtprop MTV6A
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: MTV12BCF
- Part serial: 090171
- Condition: Failed
- Part time: 2,146 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT 697 HOURS SINCE OVERHAUL, OIL BEGAN POURING OUT OF THE VENT HOLE ON THE FACE OF THE HUB.  THE PROPELLER HAD TO BE REMOVED AND SENT IN FOR EXTENSIVE DISASSEMBLY AND REPAIR.
